Alert archive / Tennessee / Flash Flood Warnings in 2012
Flash Flood Warning 42, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 16, 2012, 11:16 PM CDT for 4 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 11:16 PM CDT (04:16 UTC)
- Expired
- Aug 17, 2012, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Decatur County, TN, Henderson County, TN, Madison County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1539 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162
WGUS54 KMEG 170416
FFWMEG
TNC017-039-077-113-170715-
/O.NEW.KMEG.FF.W.0042.120817T0416Z-120817T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 215 AM CDT
* AT 1116 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSON...
LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE
PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...HOG CREEK AT HAYNES
ROAD AND HARTLEY CEMETERY ROAD...RICKETTS CREEK AT CHEROKEE HEIGHTS
ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3575 8799 3572 8803 3567 8801 3561 8803
3556 8855 3559 8857 3559 8860 3555 8863
3552 8896 3578 8884 3579 8871 3589 8870
3602 8822 3585 8821 3585 8803 3582 8802
3581 8798
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 9:22 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 16, 9:22 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 922 PM CDT THU AUG 16 2012 .DISCUSSION... A COLD FRONT IS PUSHING SLOWLY SOUTHEAST ACROSS MISSOURI THIS EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND IN ADVANCE OF THE FRONT AND THESE WILL CONTINUE TO SAG SOUTHEAST INTO MIDSOUTH OVERNIGHT. ANY SEVERE CHANCES WILL CONTINUE TO WANE OVERNIGHT AS INSTABILITY DIMINISHES AND UPPER LEVEL WIND FIELDS REMAIN RELATIVELY WEAK. A FEW STRONG STORMS WILL BE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL. CURRENT FORECAST WITH HIGHEST POPS ACROSS THE NORTHERN HALF OF THE MIDSOUTH LOOK ON TRACK. NO UPDATES NEEDED ATTM. SJM && .PREV DISCUSSION... /ISSUED 239 PM CDT THU AUG 16 2012/ UNSTABLE CONDITIONS DEVELOPING OVER THE MIDSOUTH THIS AFTERNOON WITH RADAR SHOWING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTH MISSISSIPPI. THIS ACTIVITY THOUGH HAS BEEN DWARFED COMPARED TO THE STORMS IN SOUTHERN MISSOURI...WHERE STORMS HAVE DEVELOPED JUST AHEAD OF A COLD FRONT. THE FRONT WILL BE THE MAIN FOCUS FOR THE MIDSOUTH WEATHER OVER THE NEXT 36 HOURS. SHORT TERM...BEST CHANCES FOR CONVECTION WILL LIE IN NORTH MISSISSIPPI AND WEST OF THE MISSISSIPPI RIVER THROUGH MID EVENING WITH A PULSE TYPE STORM MODE. AN ISOLATED STRONG STORM CAN'T BE RULED OUT DURING THIS TIME FRAME. CONVECTION...WITH THE LOSS OF HEATING...WILL WANE OVER NORTH MISSISSIPPI BY SUNSET WITH MODELS SHOWING A COLD POOL GENERATION FROM THE MISSOURI STORMS PUSHING EAST SOUTHEAST TO OUR NORTHERN BORDER. SO HAVE GONE WITH LIKELY POPS AFTER 03Z ACROSS NORTHEAST ARKANSAS AND THE BOOTHEEL OF MISSOURI THEN SLOWLY SLIDING THOSE LIKELY CHANCES TOWARDS NORTH MISSISSIPPI BY FRIDAY MORNING. A DEVELOPING 25 TO 30 KT LLJ OVERNIGHT WILL AID IN SOME OF THESE STORMS BEING SEVERE WITH DAMAGING WINDS...THEN WITH SOME HEATING/BREAKS IN CLOUD COVER AN INCREASED THREAT OF LARGE HAIL IS FORECASTED TO THE EAST AND SOUTH OF THE MEMPHIS METRO BY FRIDAY AFTERNOON. HAVE GONE A COUPLE OF DEGREES BELOW THE PREVIOUS FORECAST ON TEMPERATURES FOR FRIDAY AS RAINFALL AND CLOUD COVER DURING THE MORNING WILL KEEP TEMPERATURES IN THE 70S THROUGH NOON. MODELS BEGIN TO DIFFER WITH FRONTAL PLACEMENT AFTER 18/00Z. THE GFS IS MORE BOLD ON TAKING THE FRONT AND ASSOCIATED CONVECTION COLD POOL SOUTH BELOW I-20 BY FRIDAY EVENING...WHILE THE NAM KEEPS THE FRONT STALLED NEAR I-40. HAVE TAKEN A BLEND OF BOTH MODELS WITH SLIGHT CHANCES FOR CONVECTION LINGERING ACROSS NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS ON SATURDAY AND SUNDAY...WITH SURFACE HIGH PRESSURE BUILDING DRIER AIR ACROSS THE NORTHERN MIDSOUTH COUNTIES. THIS PUSH WILL CONTINUE SOUTH LATE SUNDAY AS BOTH A 500MB LOW CENTER OVER JAMES BAY CANADA DEEPENS AND REINFORCING SHORTWAVES ACROSS THE GREAT LAKES LOWER UPPER LEVEL HEIGHTS OVER THE REGION. HIGH TEMPERATURES WILL REMAIN BELOW THE 90 DEGREE AVERAGE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK....WITH DRY CONDITIONS EXPECTED AREAWIDE ON MONDAY AND TUESDAY. GULF MOISTURE WILL BEGIN TO RETURN TO THE AREA STARTING WEDNESDAY WITH AN UPPER NORTHWEST FLOW REMAINING FIXED OVER THE LOWER AND MID MISSISSIPPI VALLEYS. LONG RANGE SOLUTIONS FROM THE GFS AND EURO SHOW A COLD FRONT/REINFORCING SHORTWAVE DROPPING INTO THE MIDSOUTH WEDNESDAY NIGHT AND ON THURSDAY INDICATING THE NEXT CHANCE FOR RAINFALL IN THE AREA. TEMPERATURES AHEAD OF THE FRONT WILL CLIMB TO NEAR THE 90F DEGREE NORMAL WITH DEWPOINTS NEAR 70F ALSO RETURNING...WITH SLIGHTLY COOLER HIGHS EXPECTED BEHIND THE FRONT. JAB && .AVIATION... 00Z TAF CYCLE VFR CONDITIONS WILL PERSIST FOR MOST OF THE FORECAST PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE FORECAST AREA FROM THIS EVENING THROUGH THE MORNING HOURS ON FRIDAY. CEILINGS MAY BRIEFLY DROP TO MVFR LEVELS IN THUNDERSTORMS. WINDS WILL BE SOUTHWEST THIS EVENING AT 5 TO 10 KNOTS AND THEN SHIFT TO THE NORTHWEST EARLY FRIDAY MORNING AS THE COLD FRONT PASSES THROUGH. ARS && .PRELIMINARY POINT TEMPS/POPS... MEM 72 85 65 83 / 60 60 20 10 MKL 69 82 60 82 / 60 60 20 10 JBR 68 82 61 81 / 70 40 20 10 TUP 72 89 67 84 / 30 60 40 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 16, 9:50 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 950 PM CDT THU AUG 16 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 950 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW STRONG STORMS ARE POSSIBLE ACROSS THE MID SOUTH TONIGHT AS A WARM...MOIST...AND UNSTABLE AIRMASS COMBINES WITH AN APPROACHING COLD FRONT. STRONG GUSTY WINDS WILL BE THE MAIN THREAT FOR ANY THUNDERSTORMS. SMALL HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE WEATHER IS EXPECTED ACROSS A LARGE PORTION OF NORTHEAST MISSISSIPPI ON FRIDAY...MAINLY EAST OF A HOLLY SPRINGS TO COFFEEVILLE LINE AS A COLD FRONT MOVES ACROSS THE MID SOUTH AND COMBINES WITH A WARM...MOIST...AND UNSTABLE AIRMASS. THE GREATEST THREAT FROM THE STORMS WILL BE DAMAGING WINDS WITH A SECONDARY THREAT FOR LARGE HAIL AND LOCALIZED FLASH FLOODING. A FEW STRONG STORMS ARE POSSIBLE ACROSS THE REMAINDER OF THE MIDSOUTH. THE MAIN THREAT WILL BE GUSTY WINDS...WITH A SECONDARY THREAT OF SMALL HAIL AND LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND ON FRIDAY. SJM
In the hours before
Special weather statement, Aug 16, 8:36 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
836 PM CDT THU AUG 16 2012
TNZ020-021-051-052-170200-
CARROLL TN-CROCKETT TN-GIBSON TN-MADISON TN-
836 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 PM CDT FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EAST CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 5
MILES SOUTH OF TRENTON AT 836 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...CROCKETT...GIBSON AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR HUMBOLDT...MILAN AND TRENTON...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3580 8859 3579 8861 3574 8861 3583 8904
3601 8900 3596 8855
TIME...MOT...LOC 0136Z 281DEG 19KT 3590 8891Special weather statement, Aug 16, 9:07 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
907 PM CDT THU AUG 16 2012
TNZ020-021-170230-
CARROLL TN-GIBSON TN-
907 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER MILAN AT 907 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL AND GIBSON COUNTIES...INCLUDING LOCATIONS NEAR
HUNTINGDON AND MILAN...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3582 8841 3582 8857 3581 8860 3583 8884
3601 8883 3601 8840
TIME...MOT...LOC 0207Z 273DEG 18KT 3591 8873Special weather statement, Aug 16, 9:20 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CDT THU AUG 16 2012
TNZ020-021-052-170245-
CARROLL TN-GIBSON TN-MADISON TN-
920 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CDT FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER HUMBOLDT AT 921 PM CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...GIBSON AND MADISON COUNTIES...INCLUDING LOCATIONS
NEAR HUMBOLDT...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3566 8862 3571 8897 3573 8896 3578 8890
3583 8897 3583 8898 3589 8898 3589 8859
TIME...MOT...LOC 0221Z 275DEG 13KT 3579 8887Special weather statement, Aug 16, 9:39 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 939 PM CDT THU AUG 16 2012 TNZ021-170315- CARROLL TN- 939 PM CDT THU AUG 16 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... EAST CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTHEAST OF HUNTINGDON AT 939 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CARROLL COUNTY...INCLUDING LOCATIONS NEAR HUNTINGDON... SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3586 8843 3604 8842 3604 8820 3585 8821 TIME...MOT...LOC 0239Z 272DEG 17KT 3594 8831
Special weather statement, Aug 16, 9:43 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 PM CDT THU AUG 16 2012
TNZ021-054-170315-
CARROLL TN-HENDERSON TN-
943 PM CDT THU AUG 16 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 9
MILES NORTHWEST OF WILDERSVILLE AT 944 PM CDT...MOVING EAST AT 20
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL AND HENDERSON COUNTIES...INCLUDING LOCATIONS NEAR
NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3569 8819 3576 8861 3593 8858 3591 8821
3585 8821 3585 8818 3569 8818
TIME...MOT...LOC 0244Z 278DEG 18KT 3583 8848Special weather statement, Aug 16, 9:49 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 949 PM CDT THU AUG 16 2012 MOZ115-TNZ001-002-019-170315- PEMISCOT MO-DYER TN-LAKE TN-OBION TN- 949 PM CDT THU AUG 16 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... NORTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE... EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF CARUTHERSVILLE AT 949 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DYER...LAKE...OBION AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR CARUTHERSVILLE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3632 8928 3610 8930 3615 8973 3633 8971 TIME...MOT...LOC 0249Z 275DEG 17KT 3624 8960
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:52 PM CDT | Special Weather Statement | MEG | Weakley | 23 min |
| Aug 16, 8:36 PM CDT | Special Weather Statement | MEG | Gibson | 24 min |
| Aug 16, 9:07 PM CDT | Special Weather Statement | MEG | Carroll | 23 min |
| Aug 16, 9:20 PM CDT | Special Weather Statement | MEG | Madison | 25 min |
| Aug 16, 9:39 PM CDT | Special Weather Statement | MEG | Carroll | 36 min |
| Aug 16, 9:43 PM CDT | Special Weather Statement | MEG | Henderson | 32 min |
| Aug 16, 9:49 PM CDT | Special Weather Statement | MEG | Lake | 26 min |
| Aug 16, 11:28 PM CDT | Special Weather Statement | MEG | Haywood | 32 min |
| Aug 16, 11:57 PM CDT | Special Weather Statement | MEG | Shelby | 33 min |
| Aug 17, 12:19 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 26 min |
| Aug 17, 12:24 AM CDT | Special Weather Statement | MEG | Fayette | 36 min |
| Aug 17, 12:59 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 3 hr |
| Aug 17, 1:05 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.